On the structure of spaces with Ricci curvature bounded below. I
Jeff Cheeger and Tobias H. Colding
Source: J. Differential Geom. Volume 46, Number 3 (1997), 406-480.
First Page: Show Hide
Full-text: Access denied (no subscription detected)
We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber.
If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
 U. Abresch and D. Gromoll, On complete manifolds with nonnegative Ricci survature, J. Amer. Math. Soc. 3 (1990) 355-374.
 A. D. Alexandrov, A theorem on triangles in a metric space and some of its applications, Trudy Mat. Inst. Steklov 38 (1951) 5-23.
 M.T.Anderson, Metrics of positive Ricci curvaturewith large diameter, Manuscripta Math. 68 (1990) 405-415.
 M.T.Anderson, Convergence and rigidity of metrics under Ricci curvature bounds, Invent. Math. 102 (1990) 429-445.
 M.T.Anderson, Short geodesics and gravitational instantons, J. Differential Geom. 31 (1990) 265-275.
 M.T.Anderson, Degenerations of metrics with bounded curvature and applicationsto critical metrics of Riemannian functionals, Proc. Sympos. Pure Math. Amer. Math. Soc. 54 (1993) 53-79.
 M. T. Anderson and J. Cheeger, C -compactness for manifolds with Ricci curvature and injectivity radius bounded below, J. Differential Geom. 35 (1992) 265-281.
 R. Bishop, A relation between volume, mean curvature and diameter, Notices Amer. Math. Soc. 10 (1963) 364.
 Y. Burago, M. Gromov and G. Perelman, A. D. Alexandrov spaces with curvature bounded below, Uspekhi Mat. Nauk. 47: 2 (1992) 3-51.
 E. Calabi, An extension of E. Hopf's maximum principle with an application to Riemannian geometry, Duke Math. J. 25 (1958) 45-56.
 J. Cheeger, Finiteness theorems for Riemannian manifolds, Amer. J. Math. 92 (1970) 61-74.
 J.Cheeger and T. H.Colding, On the structure of spaces with Ricci curvature bounded below. II, to appear.
 J.Cheeger and T. H.Colding, On the structure of spaces with Ricci curvature bounded below. III, to appear.
 J.Cheeger and T. H.Colding, Almost rigidity of warped products and the structure of spaces with Ricci curvature bounded below, C. R. Acad. Sci. Paris, Serie I, 320 (1995) 353-357.
 J.Cheeger and T. H.Colding, Lower bounds on Ricci curvature and the almost rigidity of warped products, Ann. of Math. 144 (1996) 189-237.
 J. Cheeger, T. H. Colding and G. Tian, Constraints on singularities under Ricci curvature bounds, C.R. Acad. Sci. Paris, Serie I, 324 (1997) 645-649.
 J. Cheeger, T. H. Colding and G. Tian, On the singularities of spaces with bounded Ricci curvature, to appear.
 J. Cheeger and D. Ebin, Comparison theorems in Riemannian geometry, North Holland, Amsterdam, 1975.
 J. Cheeger and D. Gromoll, On the structure of complete manifolds of nonnegative sectional curvature, Ann. of Math. 96 (1972) 413-443.
 J. Cheeger and D. Gromoll, The splitting theorem for manifolds of nonnegative Ricci curvature, J. Differential Geom. 6 (1971) 119-128.
 J. Cheeger and M. Gromov, Collapsing Riemannian manifolds while keeping their curvature bounded. II, J. Differential Geom. 31 (1990) 269-298.
 J. Cheeger and G. Tian, On the cone structure at in nity of Ricci at manifolds with Euclidean volume growth and quadratic curvature decay, Invent. Math. 118 (1994) 493-571.
 S. Y. Cheng and S. T. Yau, Differential equations on Riemannian manifolds and their geometric applications, Comm. Pure Appl. Math. 28 (1975) 333-354.
 T. H. Colding, Shape of manifolds with positive Ricci curvature, Invent. Math. 124 (1996) Fasc 1-3, 175-191.
 T. H. Colding, Large manifolds with positive Ricci curvature, Invent. Math. 124 (1996) Fasc 1-3, 193-214.
 T. H. Colding, Ricci curvature and volume convergence, Ann. of Math., to appear.
 T. H. Colding, Stability and Ricci curvature, C.R. Acad. Sci. Paris, Serie I, 320 (1995) 1343-1347.
 G. David and S. Semmes, Analysis of and on uniformly recti able sets, Math. Surveys Monographs, Amer. Math. Soc. 38 (1993).
 H. Federer, Geometric measure theory, Springer, New York, 1969.
 K. Fukaya, Collapsing of Riemannian manifolds and eigenvalues of the Laplace operator, Invent. Math. 87 (1987) 517-547.
 K. Fukaya and T. Yamaguchi, The fundamental groups of almost nonnegatively curved manifolds, Ann. of Math. 136 (1992) 253-333.
 K. Fukaya and T. Yamaguchi, Isometry group of singular spaces, Math. Z. 216 (1994) 31-44.
 E. Giusti, Minimal surfaces and functions of bounded variation, Birkhauser, Basel, 1984.
 M. Gromov, Synthetic geometry of Riemannian manifolds, Proc. ICM-1978, Vol. 1, 415-419.
 M. Gromov, Dimension, non-linear spectra and width, Lecture Notes, Springer, New York, Vol. 1317, 1988, 132-184.
 M. Gromov, Sign and geometric meaning of curvature, Rondi. Sem. Mat. Fis. Milano 61 (1991) 9-123.
 M. Gromov, J. Lafontaine and P. Pansu, Structures metriques pour les varieties Riemanniennes, Cedic-Fernand Nathan, Paris, 1981.
 K. Grove and P. Petersen, Bounding homotopy types by geometry, Ann. of Math. 128 (1988) 195-206.
 K. Grove and P. Petersen, Excess and rigidity of inner metric spaces, Preprint.
 K. Grove, P. Petersen and J.-Y. Wu, Geometric niteness theorems via controlled topology, Invent. Math. 99 (1990) 205-213.
 K. Grove, P. Petersen and J.-Y. Wu, Geometric niteness theorems via controlled topology, Invent. Math. 104 (1991) 221-222.
 K. Grove and K. Shiohama, A generalized sphere theorem, Ann. of Math. 106 (1977) 201-211.
 C. B. Morrey, Multiple integrals in the calculus of variations, Grundlehren Math. Wiss., Band 130, Springer, New York, 1966.
 M. E. Munroe, Introduction to measure and integration, Addison Wesley, Reading, Massachusetts, 1959.
 G. Perelman, (private communication).
 M. E. Munroe, Manifolds of positive Ricci curvature with almost maximal volume, J. Amer. Math. Soc. 7 (1994) 299-305.
 M. E. Munroe, Construction of manifolds of positive Ricci curvature with big volume and large Betti numbers, Preprint.
 M. E. Munroe, Alexandrov's spaces with curvatures bounded below, II, Preprint.
 P. Petersen, F. Wilhelm and S. Zhu, Spaces on and beyond the boundary of existence, J. Geom. Anal. 5 (1995) 419-426.
 E. R. Reifenberg, Solution of the Plateau problem for m-dimensional surfaces of varying topological type, Acta Math. 104 (1962) 1-92.
 L. Schwartz, Theorie des distributions, Hermann, Paris, 1966.
 S. Semmes, Chord-arc surfaces with small constant II: Good parameterizations, Adv. Math. 88 (1991) 170-199.
 S. Semmes, Finding structure in sets with little smoothness, Proc. ICM Zurich, Vol. 2 Birkhauser, Basel, 1994, 875-885.
 Z. Shen, Volume comparison and its applications in Riemannian-Finsler geometry, Adv. Math., to appear.
 Z. Shen, to appear.
 L. Simon, Lectures on geometric measure theory, Center for Math. Anal., Austral. Nat. Univ., Vol.3 (1983).
 S.L. Sobolev, Sur un theorem d'analyse fonctionalle, Math. USSR-Sb. (N.S) 46 (1938) 471-496.
 T. Toro, Geometric conditions and existence of bi-Lipschitz parameterizations, Duke Math. J. 77 (1995) 193-227.
 M. Wang and W. Ziller, Existence and non-existence of homogeneous Einstein metrics, Invent. Math. 84 (1986) 177-194.
 M. Wang and W. Ziller, Einstein metrics on principle torus bundles, J. Differential Geom. 31 (1990) 215-248.
 T. Yamaguchi, Collapsing and pinching under a lower curvature bound, Ann. of Math. (2) 133 (1991) 317-357.